Jump to content
Acne.org
  • entries
    2
  • comments
    0
  • views
    1,039

About this blog

Just started it a couple days ago, day 5 now and things are looking great!

Entries in this blog

 

Week 3 Day 1 (Higher Dose Starting)

Well, I have to say I'm extremely impressed with this product. I look forward to waking up every morning because I'm confident my skin is just going to keep looking better. I've had no initial breakout, and I owe part of that to the proactive refining mask. I haven't used it all over my face ecause I know it is really drying, but if I felt a pimple coming (and believe me, i felt a lot coming on the first two weeks) id just throow a spot treatment of the refining mask on before bed, or at home if i was staying in and i had virtually clear skin since the first week and a half finished. My skin is getting really clear I only have 1 pimple on my whole body. I am just starting to double my dose from 40 mg to 80 mg a day, a little nervous. The side effects are starting to be more noticeable, my lips are getting chapped more, not so bad durin the day, Vaseline does the trick, my face is getting dry, but I spot moisturise and I'm good. The worst side effect is is dandruff -_- I'm gonna try selsun blue or whatever to deal with it. I also think it caused me getting a cold because its supposed to lower the immune system. Overall I'm loving it so far, wish I took it sooner.

Trapbrah

Trapbrah

01/29/2012

 

Day 5 Week 1

Well, after reading a bunch of reviews on this stuff, I thought I'd have chapped lips, red eyes and a sore back by now, but on 40 mg once a day, I have no side effects (yet) and I think it's already working on clearing my skin. I haven't broken out at all in^ over 4 days, something I'm not used to at all. And one thing worth noting, I never used to be able to take protein shakes before because they made me break out bad, but I've been taking 2 a day since I started accutane and not one break out, I got really high hopes... Just dreading the thought of some bad side effects happening once I double my dose in^ a week and a half . Anyone else on accutane or have been on it, feel free to give me feed back!

Trapbrah

Trapbrah

01/19/2012

×